Please use this identifier to cite or link to this item:
Title: Almost PSH Functions on Calabi’s Bundles
Authors: Abdesselem, Adnène Ben
Cherrier, Pascal
Keywords: Fano manifoldsAdmissible Kähler Metrics,First Chern Class
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Abdesselem Adnène Ben, Cherrier Pascal, "Almost PSH Functions on Calabi’s Bundles", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 139-163.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
We give an explicit lower bound for almost psh
functions on some Fano manifolds. These manifolds generalize those introduced by Calabi in [5], and also provide a generalization of the concept of the blowing-up of $\mathbb P_m\mathbb C$ at one point. To this end, we use a method introduced in [4], which consists of studying the behavior of psh functions along some well-chosen holomorphic curves.
Type: Article
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
08Abdesselem_Cherrier.pdf183.76 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 10

checked on Jul 6, 2022

Download(s) 20

checked on Jul 6, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.